BibTeX record journals/im/LaK15

download as .bib file

@article{DBLP:journals/im/LaK15,
  author    = {Richard J. La and
               Maya Kabkab},
  title     = {A New Random Graph Model with Self-Optimizing Nodes: Connectivity
               and Diameter},
  journal   = {Internet Mathematics},
  volume    = {11},
  number    = {6},
  pages     = {528--554},
  year      = {2015},
  url       = {https://doi.org/10.1080/15427951.2015.1022626},
  doi       = {10.1080/15427951.2015.1022626},
  timestamp = {Wed, 17 May 2017 14:25:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/LaK15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics